# SDR IXXA20140711011

- Difficulty date: July 11, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 52,055 hours, 39,903 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strut
- Part number: 114T221020
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 9 SLAT OTBD AUX TRACK ATTACH FITTING LOWER INBD STRUT CORRODED AROUND NUTPLATES.  IAW SRM 51-40-05 & 51-40-02 LOWER INBD STRUT R & R.
